Discussions that mention lotrel

Acid Reflux / GERD board


yes i take lotrel blood pressure med but they cut it in half since I have lost so much weight. I am also on synthroid for thyroid problems but i have been on these meds for a long time. I decided today to stop the aciphe and try just pepcid complete and see if the side affects go away. I am so cofused and my breathing is horrible.
Chalupa,

Since you have been two years on the PPI's with no relief in your breathing - perhaps your breathing problems are not related to Reflux/GERD. Perhaps they could be a side effect of the thyroid condition that you are being treated for.

Or, perhaps a side effect to one of the medications that you are taking. Medication Side effects do not always show up right away and can develop over time. Perhaps if you could convince your Dr. to switch up your meds just to see if that helps. I know at this point you must be getting quite desperate with your breathing problems :(

Perhaps the Lotrel is effecting your potassium levels negatively - also synthroid reacts with certain over the counter anti-acids so you may want to check with your Dr. before taking Gaviscon.

I really hope you are able to find some relief - some how, some way.

Nessa
THANK YOU VANESSA. My docter switched me to lotrel when this forst happened to see if it was my blood pressure med and for the synthoid i am also on half because of the weight loss and still no change. i don;y think i can take gaviscon because of the high sodium levels.